Ibuprofen 200 mg Softgels, 20 ct, QC99613 Sale! This item is currently on backorder but you can still purchase it now and we'll ship as soon as more become available. Compare to the Active Ingredient in Advil Liquid Gels. Temporarily relieves minor aches and pains due to headache, the common cold, toothache, muscular aches, backache, minor pain of arthritis, and menstrual cramps. Temporarily reduces fever.